
Coldlive P Syrup
Manufacturer
Alive Healthcare
Salt Composition
Cetirizine (2.5mg/5ml) + Paracetamol (125mg/5ml) + Phenylephrine (mg/5ml)
Key Information
Short Description
Coldlive P Syrup is a medication used to treat symptoms of common cold, hay fever, and other respiratory tract conditions in children.
Dosage Form
Syrup
Introduction
Coldlive P Syrup is a combination of three medicines: Cetirizine, Paracetamol, and Phenylephrine. It is commonly prescribed in children to relieve symptoms such as runny nose, cough, sneezing, watery eyes, sore throat, body ache, and fever. These symptoms are usually associated with common cold, hay fever (allergic rhinitis), and other respiratory tract conditions.
Directions for Use
Consult your child's doctor before giving Coldlive P Syrup. Do not give it to children less than 2 years of age. Ensure your child takes extra care when taking part in physical activities.
How it works
Coldlive P Syrup is a combination of three medicines: Cetirizine, Paracetamol, and Phenylephrine. Cetirizine is an antiallergic that blocks histamine (a chemical messenger) to relieve allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Quick Tips
Do not give Coldlive P Syrup if your child is less than 2 years of age. Consult your child’s doctor before giving such medicines. Coldlive P Syrup may make your child feel sleepy. Ensure your child takes extra care when taking part in physical activities. Never combine Coldlive P Syrup with other cold and flu medicines as that may lead to side effects. Stop Coldlive P Syrup and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties. Practice self-care tips: clean and disinfect surfaces after sneezing and coughing, give your child plenty of fluids, restrain your child from having caffeinated products and foods that are spicy and fried, make your child gargle with warm saltwater, and ensure your child takes enough rest.
Related Medicines

Coldover Syrup

Femicold Syrup

Vorlaz Syrup

Encold P Syrup

Coldwik Syrup

Tisko Syrup

Cetriace Cold Syrup

Coldanate Plus Syrup

Markold Plus Syrup
